# SDR AALA2018060519018

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 50,754 hours, 25,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETENTION BRACKET FOR ESCAPE SLIDE GIRT BAR DAMAGED/UNSECURED AT FOWARD SERVICE DOOR R1. REPAIRED R-1 GIRT BAR RETENTION BRACKET PER EA 281123.  THE AIRCRAFT WAS GROUNDED.
